Curriculum vitae

Claisse Julien

Associate Professor
Office : C608

Latest publications


Agarwal A., Claisse J. (2020), Branching diffusion representation of semi-linear elliptic PDEs and estimation using Monte Carlo method, Stochastic Processes and their Applications, vol. 130, n°8, p. 5006-5036

Champagnat N., Claisse J. (2019), On the link between infinite horizon control and quasi-stationary distributions, Stochastic Processes and their Applications, vol. 129, n°3, p. 771-798

Claisse J. (2018), Optimal control of branching diffusion processes: A finite horizon problem, Annals of Applied Probability, vol. 28, n°1, p. 1-34

Claisse J., Guo G., Henry-Labordère P. (2018), Some Results on Skorokhod Embedding and Robust Hedging with Local Time, Journal of Optimization Theory and Applications, vol. 179, n°2, p. 569-597

Claisse J., Talay D., Tan X. (2016), A Pseudo-Markov Property for Controlled Diffusion Processes, SIAM Journal on Control and Optimization, vol. 54, n°2, p. 1017-1029

Prépublications / Cahiers de recherche

Claisse J., Ren Z., Tan X. (2019), Mean field games with branching, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 32 p.

Back to the list